# SDR WX0A070688

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2777896
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FLOORBEAM CORRODED STA 1322, LBL 27 TO RBL 27.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR IAW MD80 SRM 53-05 FIG 79A AND SRM 51-10-4 PAGE 1 AND PARA 6, FIG 3A.
